# SDR TRAX200800816

- Difficulty date: June 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 17,094 hours, 13,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADS ENTRYWAY EMERGENCY EXIT LIGHT IS BROKEN.  REMOVED AND REPLACED ASD ENTRYWAY EMERGENCY EXIT LIGHT IAW AMM 33-51-19. OPS CHECK NORMAL.  (B)
